Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 5 > No. 3


Some Random Fixed Point Theorems Using Implicit Relation in Polish Spaces

PP: 279-283
Amit Kumar Pandey, P. L. Sanodia, Arvind Gupta,
In this paper, we establish some random fixed point and common random fixed point theorems for one and two continuous random operators satisfying an implicit relation and defined on a non-empty separable metric space.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved